# SDR TWRA0006

- Difficulty date: January 10, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 2700 · Flight Control System
- Part: Nut
- Part number: BACN10JD10A
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND R/W INBOARD AILERON OUTBOARD HINGE BOLT NUT MISSING.  REPLACED NUT PER MM 27-11-04.  (M)
